# SDR WX0A1900010074181

- Difficulty date: July 20, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 45,903 hours, 25,565 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N1719259
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FA'S CALLED AND REPORTED A SMOKE SMELL. THE SMELL WAS ALSO NOTED IN THE COCKPIT FA'S DETERMINED IT WAS THE FWD LAV HEATER THE HEATER WAS TURNED OFF THE SMELL WENT AWAY. VISIBLE SMOKE WAS NOTED AROUND THE HEATER AREA. FA'S SAID THE HEATER WAS SO HOT THEY COULD NOT TOUCH / REMOVED AND REPLACED FWD LAV WATER HEATER OPS & LEAK TEST GOOD REF AMM 38-12-16 A/C OK FOR SERVICE"
